# SDR USAA2013061200029

- Difficulty date: June 2, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 44,678 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOORBEAM SEAT TRACK AT FR42+10", Z-500, -Y1292.  REPLACED FLOORBEAM SEAT TRACK AT FR42+10", Z-500, -Y1292 IAW SRM 51-72-11.
